# SDR SWAA2022011251952

- Difficulty date: December 10, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 46,433 hours, 31,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION*** TOP SURFACE OF FLOOR SUPPORT BS 270 LBL 7 TO RBL 7 ;UNDERNEATH PNL 211 AF ; / [01] REMOVED CORROSION ON TOP SURFACE OF FLOOR SUPPORT BS 270 LBL 7 TO RBL 7 UNDERNEATH PANEL 211AF. MAXIMUM ALLOWABLE DAMAGE REMOVAL PERMITTED IS 10%. ORIGINAL THICKNESS 0.055' THICKNESS REMAINING 0.053'; DAMAGE REMOVED 0.002'. AREA REWORKED FOUND TO BE WITHIN LIMITS IAW SRM 53-10-51-1A  TOOL ID: 165543 DUE 29 JULY 22; [02] VERIFIED 1;OK TO TREAT/PRIME AREA; [03] TREATED AND PRIMED AREA AT TOP SURFACE FLOOR SUPPORT STA 270 LBL 7 TO RBL 7 UNDERNEATH PANEL 211AF IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804; [04] VERIFIED 3;COMPLETE
